Posted by ayuda on November 24, 2002, at 21:46:29
In reply to Re: Side-effects - best data » ayuda, posted by Donna Louise on November 24, 2002, at 21:32:48
That's exactly what I had started experiencing with the Effexor -- I could not shake the dream world while I was awake. That happened when I went up to 225 mg. I had to keep telling myself while I was awake that I was awake -- but then again, I told myself that in my dreams, too. Kind of kept me on my toes in both worlds!
I'm lucky that I don't much care about any sexual side-effects -- I lost hope in men many years ago, and with the weight gain from the Effexor, I wouldn't want to put anyone through the trauma of seeing me naked anyhow. From Dr. Dave's info, it looks like Lex has an increased incidence of sexual s/e's from Celexa. Of course, our doctors don't particularly care if we're having satisfying sex lives or not -- only the Pfizer people care :)
> I also know what you mean about the dreams. It was really bad with the paxil. Sometimes I felt like the dream world was more real than than the waking world. I felt like I floated in and out of a dream state all day. That felt like what I call disassociation. I also had it on Effexor. I still am having vivid dreams with the Lexapro but they are not following me into waking life as with the paxil and effexor. I have heard that vivid dreams are a result to something the SRI does to REM sleep. Not sure what it is exactly. By the way, I was on the paxil and effexor at the same time and went off them both while starting the lexapro, doing both over a period of 2 weeks I think it was, and I had very little withdrawal symptoms. I have detoxed from paxil before, without simultaneously starting another SRI and thought I was going to die.
> I do not take a mood stablizer, I am just a run of the mill depressive/anxiety type. When I say emotional numbing, I am talking about what may very well feel like what a mood stablizer does, I don't know. I just don't feel as sensitive or reactive. I am thinking that is what a mood stablizer must do, as I type this. hmmm.
> Also, to let you know, I also took Celexa for a few months and d/c'd it due to an extreme amount of tension in the neck and shoulders. I am sure there is a word for this...anyway, I do not have that on the lex. So I am a pretty satisfied customer, if I could just get the sex thing settled...
> Donna Louise